I took 6 - 7 200mg tabs of Seroquel last night. I slept but now that I have woken up I feel really weird. I feel like at some point today the effects may take over me and I might die. Please someone help me. They were prescribed over a year ago but I was taken off. I had some left so I took some last night but not normally on them. Please help me. My chest feels strange
Hi, young! Please call the Poison Helpline at 1-800-222-2212 immediately. You may require emergency medical attention. You could also call a local emergency room or 911.
The good news is that Seroquel has a very short half life of about 6 hours so a goodly amount of the drug has already left your system. But to be on the safe side you need to call for professional help.
Best regards and best of luck to you. Please let us know how you do. Wildcat
The max dose of Seroquel is 800mg/dose so yes you took a little too much of it. It can have problematic effects throughout the body so your best bet is to go to the emergency room IMMEDIATELY! Poison control 1-800-222-2212 is a good place to start but it quite honestly is a waste of time because you may need drugs from the emergency room to counteract the side effects of the seroquel. Let me know what happens!
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2009 • 2 answers
My sister has overdosed on seroquel xr for the second time now. Do I have any rights to hold her dr?
Posted 1 Oct 2011 • 4 answers
Posted 20 Jun 2012 • 4 answers
Hi. I started Seroquel 400mg on December and on on March they changed it to Seroquel XR 400 mg. Took
Posted 6 Apr 2015 • 2 answers
Posted 16 Jul 2016 • 2 answers